# SDR 2009FA0000873

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N722PA
- Make and model: Diamon DA 40
- Aircraft serial: 40727
- Engine: Cont IO360*
- Propeller: Mtprop MTV12B
- System (JASC): 6100 · Propeller System
- Part: Nut
- Condition: Cracked
- Location: Propeller
- Part time: 353 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN REMOVING PROPELLER FOR RESEAL, FOUND 2 MOUNTING NUTS CRACKED.  THE PROP HAS 93.5 HRS SINCE INSTALLATION.  THE PROPELLER PREVIOUSLY HAD THE BLADES REPLACED DUE TO PROP STRIKE.
